# SDR USAA000101

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 109.5
- Part time: 43,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - STA 109.5 CANTED BELTRAME.  WEB HAD 3.50 INCH CRACK.  BELT FRAME FOUND CRACKED AT BS 109.5.  REPAIRED PER EA 53797.  (X)
